MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2017.Approximately 5 years and 11 months after the initial procedure the patient had a right knee revision (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 4596134, 204-70-00 - tibial stem ext.Screw.4619914, 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.4660265, 02-010-01-0335 - logic femoral ps cem right sz 3.5.4827073, 204-34-02 - fluted stem extension 25l x 14 mm.4846170, 200-02-32 - three peg patella 32mm.Pending investigation.
 
Additional Manufacturer Narrative
H6.Investigation results - the revision reported was likely the result of prosthesis wear, osteolysis, and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface; however, this cannot be confirmed.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the prosthesis wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear, osteolysis, and femoral loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.These devices are used for treatments, not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report 1038671-2023-00861.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key17080632
Report Number1038671-2023-01276
Device Sequence Number2249997
Product Code JWH
UDI-Device Identifier10885862173614
UDI-Public10885862173614
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2019
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Device Catalogue Number02-012-44-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer02/23/2024
12/26/2024
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date03/17/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale